So I recently started taking the pill (Reclipsen) and i was a few days shy of my period when I went to see the doctor for the prescription so she advised me to wait for my period so it wouldn't be irregular. I took her advice and when my period came, it was far from normal. The first few days were light and I thought I was "spotting" which worried me about being pregnant. Then towards the end my period was heavier than usual and a darkish red/brown. I have never experienced this before and it has me a little worried. On top of everything else, I am experiencing menstrual cramps and sensitive breasts post-period when usually those happen prior. Should I be worried? Or could these be symptoms from the pill?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.